# SDR ASAA2016050716642

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,185 hours, 9,874 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL FILTER BYPASS LIGHT CAME ON APPROACHING THE GATE.  ACFT GROUNDED. VISUALLY INSPECTED J8 HARNESS FROM ELECTRONIC ENGEN CONTROL TO FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF.  FIM TASK 73-05, TASK 801.  NO DISCREPANCIES NOTED.  DISCONNECTED, CLEANED AND RECONNECTED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  REPLACED NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.  REF FIM 73-05, TASK 801 AND AMM 73-34-01. PERFORMED ELECTRONIC ENGINE CONTROL TEST REF AMM 73-21-00 ELECTRONIC ENGINE CONTROL TEST PASSED, NO FAULT.  PERFORMED IDLE POWER LEAK CHECK REF AMM 71-00-00, NO LEAK NOTED. CLEAR MEL 73-1B.
